Alert archive / Nebraska / Tornado Warnings in 2014

Tornado Warning 12, NWS Hastings, NE

May 11, 2014Nuckolls County, Thayer County, Nebraska

NWS Hastings, NE issued this tornado warning at May 11, 2014, 7:07 PM CDT for Nuckolls County, Thayer County, Nebraska. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2014, 7:07 PM CDT (00:07 UTC)
Expired
May 11, 2014, 7:30 PM CDT
In force
23 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Nuckolls County, NE, Thayer County, NE

The radar

The Grand Island radar (KUEX), 77 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:21 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2520 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
4.5
Supercell composite
18.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WFUS53 KGID 120007
TORGID
NEC129-169-120030-
/O.NEW.KGID.TO.W.0012.140512T0007Z-140512T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
707 PM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...
  EAST CENTRAL NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 730 PM CDT
    
* AT 707 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR BYRON...OR 18 MILES NORTH OF BELLEVILLE...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  HEBRON AROUND 725 PM CDT.
  BELVIDERE AND GILEAD AROUND 730 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4011 9737 4000 9764 4000 9782 4010 9790
      4034 9754 4035 9751 4016 9737
TIME...MOT...LOC 0007Z 236DEG 34KT 4007 9775 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

JCB
2 follow-up statements
311 
WWUS53 KGID 120014
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
714 PM CDT SUN MAY 11 2014

NEC129-120024-
/O.CAN.KGID.TO.W.0012.000000T0000Z-140512T0030Z/
NUCKOLLS NE-

714 PM CDT SUN MAY 11 2014

...THE TORNADO WARNING FOR EAST CENTRAL NUCKOLLS COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA.

LAT...LON 4011 9737 4000 9764 4004 9777 4016 9780
      4034 9754 4035 9751 4016 9737
TIME...MOT...LOC 0014Z 233DEG 40KT 4013 9765 

$$

NEC169-120030-
/O.CON.KGID.TO.W.0012.000000T0000Z-140512T0030Z/
THAYER NE-
714 PM CDT SUN MAY 11 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
THAYER COUNTY...
    
AT 714 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR DESHLER...OR 21 MILES NORTH OF BELLEVILLE...MOVING
NORTHEAST AT 45 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  BELVIDERE AROUND 725 PM CDT.
  GILEAD AROUND 730 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4011 9737 4000 9764 4004 9777 4016 9780
      4034 9754 4035 9751 4016 9737
TIME...MOT...LOC 0014Z 233DEG 40KT 4013 9765 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

JCB
049 
WWUS53 KGID 120023
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
723 PM CDT SUN MAY 11 2014

NEC169-120030-
/O.CON.KGID.TO.W.0012.000000T0000Z-140512T0030Z/
THAYER NE-
723 PM CDT SUN MAY 11 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
THAYER COUNTY...
    
AT 723 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BELVIDERE...OR 30 MILES NORTH OF BELLEVILLE...MOVING
NORTHEAST AT 40 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL THAYER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4017 9752 4004 9764 4004 9777 4016 9780
      4034 9754 4035 9751
TIME...MOT...LOC 0023Z 209DEG 34KT 4026 9762 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

BRYANT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 11, 6:52 PM CDT, 15 minutes earlier.

Area forecast discussion, May 11, 6:52 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
652 PM CDT SUN MAY 11 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 351 PM CDT SUN MAY 11 2014

SURFACE ANALYSIS SHOWS A WARM FRONT LIFTING NORTH NEAR THE KANSAS/
NEBRASKA BORDER EARLY THIS AFTERNOON. TO THE NORTH OF THE FRONT
THERE ARE STILL QUITE A FEW CLOUDS ACROSS THE AREA. SOUTH OF THE
FRONT THERE IS MORE SUNSHINE BUT SOME CUMULUS HAVE BEEN FORMING.
SURFACE OBSERVATIONS HAVE A VERY DISTINCT TEMPERATURE GRADIENT
ACROSS THE FORECAST AREA. IN THE NORTH TEMPERATURES ARE IN THE LOWER
50S WHILE NORTH CENTRAL KANSAS WAS IN THE 80S TO LOWER 90S.

THE FRONT NEAR THE KANSAS/NEBRASKA BORDER WILL BE THE FOCUS OF
THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED
TO DEVELOP IN THE NEXT HOUR OR SO AND ARE LIKELY TO BECOME SEVERE.
THE MODELS HAVE SOME SLIGHTLY DIFFERENT LOCATIONS FOR WHERE THE
FRONT WILL BE WHEN THE THUNDERSTORMS DEVELOP. THE SOUTHEAST THIRD TO
HALF OF THE FORECAST AREA IS STILL THE MOST LIKELY AREA...BUT WILL
IT BE FURTHER NORTHWEST OR FURTHER SOUTHEAST? THE LATEST SATELLITE
SHOWS COME CUMULUS DEVELOPING ALONG THE CURRENT LOCATION WHICH IS A
LITTLE NORTH OF THE KANSAS BORDER. THIS BOUNDARY COULD LIFT A LITTLE
FURTHER NORTH AS THE STORMS DEVELOP.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PUSH INTO THE AREA DURING
THE EVENING AND WILL HELP TO GET THE THUNDERSTORMS GOING BETTER. THE
HRRR AND 4KM WRF BOTH IMPLY THERE WILL BE SOME BACK BUILDING WITH
THE THUNDERSTORMS. IN ADDITION THERE WILL BE MORE SHOWERS AND
ISOLATED THUNDERSTORMS THAT DEVELOP WITH THE UPPER LEVEL LOW AS IT
MOVES INTO THE AREA THIS EVENING AND TONIGHT. BY LATE THIS EVENING
THE STRONG TO SEVERE THUNDERSTORMS WILL MOVE OUT OF THE AREA...BUT
THUNDER IS STILL A POSSIBILITY THROUGH THE NIGHT IN THE SOUTHEAST
PART OF THE FORECAST AREA.

THE FRONT WILL MOVE TO THE EAST TONIGHT AND COLDER TEMPERATURES WILL
PUSH INTO THE AREA FOR THE NIGHT AND MONDAY. TEMPERATURES ON MONDAY
WILL ONLY REACH THE UPPER 40S TO UPPER 50S. THE NEXT CONCERN WILL BE
WEATHER DURING THE DAY ON MONDAY. TEMPERATURES AT 850MB CONTINUE TO
COOL LATE TONIGHT INTO MONDAY. BY MID DAY ON MONDAY THE TEMPERATURES
AT 850MB FOR MUCH OF THE FORECAST AREA ARE AROUND ZERO TO -2 DEG C.
HAVE CONTINUED THE LIQUID PRECIPITATION FOR NOW...BUT MAY HAVE TO
WATCH TEMPERATURES TO SEE IF THERE COULD BE SOME SNOW MIXED INTO THE
AREA IN THE FAR WEST AND NORTHWEST. THE OTHER CONCERN IS THERE IS A
FAIRLY TIGHT PRESSURE GRADIENT AND WINDS WILL INCREASE DURING THE
DAY ON MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 351 PM CDT SUN MAY 11 2014

A SEASONABLY COOL WEEK IS EXPECTED ACROSS THE LOCAL AREA WITH
AMPLIFIED NORTHWESTERLY FLOW BRINGING MULTIPLE SMALL CHANCES FOR
PRECIP TO THE REGION. WITH A COLD AIRMASS IN PLACE BEHIND THE
FRONTAL BOUNDARY TODAY...COULD SEE NEAR FREEZING TEMPERATURES
ACROSS THE WESTERN FRINGES OF THE FORECAST AREA BOTH TUESDAY AND
WEDNESDAY MORNINGS. WEAK RIDGING TOWARDS THE END OF THE WEEK
SHOULD RESULT IN A RETURN TO NEAR SEASONAL TEMPERATURE BY NEXT
SATURDAY OR SUNDAY.

&&

.AVIATION...(FOR THE 00Z KGRI TAF THROUGH 00Z MONDAY EVENING)
ISSUED AT 648 PM CDT SUN MAY 11 2014

STRATUS WILL GRADUALLY LOWER WITH THE POSSIBILITY OF DRIZZLE
DEVELOPING. A COLD FRONT SHOULD BE JUST FAR ENOUGH SOUTHEAST TO
PRECLUDE THUNDERSTORM ACTIVITY. THERE IS AN OUTSIDE CHANCE OF SOME
ELEVATED THUNDERSTORMS TO DEVELOP THIS EVENING BEFORE
MIDNIGHT...BUT CHANCES ARE LOW ENOUGH TO KEEP OUT OF THE FORECAST.
NORTH WIND SHOULD MAINTAIN STRENGTH AND POTENTIALLY SLIGHTLY INCREASE
AS THE SURFACE PRESSURE GRADIENT WILL BE PACKED TIGHT. THERE COULD
BE SOME DRIZZLE/RAIN SHOWERS AROUND MONDAY...AND WILL POTENTIALLY
ADD THIS IN WITH AN UPDATE.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...JCB
LONG TERM...ROSSI
AVIATION...HEINLEIN
Hazardous weather outlook, May 11, 3:22 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
322 PM CDT SUN MAY 11 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
122030-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
322 PM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DANGEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG AN
ADVANCING COLD FRONT. THE STORMS WILL BE CAPABLE OF PRODUCING
VERY LARGE HAIL THE SIZE OF BASEBALLS...DAMAGING WINDS OF 60 MPH
OR GREATER AS WELL AS TORNADOES. THESE INTENSE STORMS FAVOR
LOCATIONS IN NORTH CENTRAL KANSAS AND AREAS ALONG AND EAST OF A
LINE FROM FRANKLIN TO OSCEOLA IN NEBRASKA.

IN ADDITION...LOCALLY HEAVY RAINFALL IN EXCESS OF ONE TO TWO
INCHES MAY CAUSE AREAS OF LOWLAND FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

BEHIND THE COLD FRONT...STRONG NORTHERLY WINDS ARE EXPECTED TO
DEVELOP ON MONDAY. WIND SPEEDS OF 25 TO 30 MPH...WITH GUSTS TO
NEAR 40 MPH WILL BE POSSIBLE.

ADDITIONALLY...NEAR FREEZING TEMPERATURES WILL ALSO BE POSSIBLE
ACROSS PORTIONS OF THE OUTLOOK AREA BOTH TUESDAY AND WEDNESDAY
MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED MAINLY THROUGH THE EVENING HOURS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ROSSI/JCB

In the hours before

Local storm report, May 11, 6:08 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
608 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             OSBORNE                 39.44N 98.70W
05/11/2014  E0.75 INCH       OSBORNE            KS   EMERGENCY MNGR

&&

SROSSI
Local storm report, May 11, 6:19 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             DOWNS                   39.50N 98.55W
05/11/2014  E0.75 INCH       OSBORNE            KS   TRAINED SPOTTER

&&

HEINLEIN
Local storm report, May 11, 6:22 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
622 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             1 ESE HASTINGS          40.58N 98.37W
05/11/2014  E2.00 INCH       ADAMS              NE   PUBLIC

            PICTURE RECEIVED VIA FACEBOOK.

&&

SROSSI
Local storm report, May 11, 6:26 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
626 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND GST     4 S GLEN ELDER          39.44N 98.31W
05/11/2014  E55 MPH          MITCHELL           KS   TRAINED SPOTTER

&&

GUERRERO
Special weather statement, May 11, 6:30 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
630 PM CDT SUN MAY 11 2014

KSZ007-NEZ076-077-086-087-120000-
JEWELL KS-THAYER NE-FILLMORE NE-CLAY NE-NUCKOLLS NE-
630 PM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEWELL...NORTHWESTERN
THAYER...SOUTHWESTERN FILLMORE...SOUTHEASTERN CLAY AND NUCKOLLS
COUNTIES UNTIL 700 PM CDT...

AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NELSON...OR 31 MILES SOUTHEAST OF HASTINGS...MOVING NORTHEAST AT 45
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EDGAR...NELSON...DAVENPORT...OAK...ONG...NORA AND BOSTWICK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4000 9816 4000 9826 4001 9827 4015 9826
      4051 9792 4030 9768
TIME...MOT...LOC 2330Z 226DEG 38KT 4017 9816

JCB/MLM
Local storm report, May 11, 6:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
639 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     4 W BELOIT              39.47N 98.18W
05/11/2014  E50 MPH          MITCHELL           KS   LAW ENFORCEMENT

            BLOWING DUST CAUSING VISIBILITY RESTRICTIONS NEAR 24/260.

&&

SROSSI

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:27 PM CDTTornado WarningGIDFillmore, Thayer33 min
May 11, 7:30 PM CDTSpecial Weather StatementGIDThayer30 min
May 11, 9:15 PM CDTAreal Flood WarningGIDClay, Fillmore, Hamilton, York24 hr
May 11, 11:42 PM CDTSpecial Weather StatementGIDWebster33 min
May 12, 12:06 AM CDTSpecial Weather StatementGIDWebster39 min
May 12, 12:33 AM CDTSpecial Weather StatementGIDClay27 min
May 12, 1:01 AM CDTSpecial Weather StatementGIDClay, York29 min
May 12, 3:19 AM CDTWind AdvisoryGIDAdams, Buffalo, Clay, Dawson, Franklin, Furnas and 13 more16 hr

Nearby

Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.